UMMS Affiliation

Department of Medicine, Division of Hematology and Oncology

Date

12-6-2016

Document Type

Article

Disciplines

Hematology | Neoplasms | Oncology

Abstract

A 65-year-old female with a history of mixed connective tissue disease and pulmonary fibrosis on azathioprine, hydroxychloroquine, and prednisone (osteoporosis on teriparatide) presented with a 1-month history of hypercalcemia. After discontinuation of teriparatide, the patient's hypercalcemia persisted. Further evaluation revealed primary hepatic lymphoma as the source of her hypercalcemia.

Rights and Permissions

Copyright © 2016 Andrew Hsu et al. Citation: Case Rep Hematol. 2016;2016:1876901. doi: 10.1155/2016/1876901. Epub 2016 Dec 25. Link to article on publisher's site

DOI of Published Version

10.1155/2016/1876901.

Related Resources

Link to Article in PubMed

Journal Title

Case reports in hematology

PubMed ID

28116183

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.